English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The exact transformation from spherical harmonic to ellipsoidal harmonic coefficients for gravitational field modeling

MPS-Authors
/persons/resource/persons173734

Hu,  Xuanyu
Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society;
IMPRS on Physical Processes in the Solar System and Beyond, Max Planck Institute for Solar System Research, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hu, X. (2016). The exact transformation from spherical harmonic to ellipsoidal harmonic coefficients for gravitational field modeling. Celest. Mech. Dyn. Astron., 125(2), 195-222. doi:10.1007/s10569-016-9678-z.


Cite as: https://hdl.handle.net/11858/00-001M-0000-002D-1681-5
Abstract
There is no abstract available